Duke Mathematical Journal

Homogeneity problems in the theory of Čech compactifications

Walter Rudin

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 23, Number 3 (1956), 409-419.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077466953

Mathematical Reviews number (MathSciNet)
MR0080902

Zentralblatt MATH identifier
0073.39602

Digital Object Identifier
doi:10.1215/S0012-7094-56-02337-7

Subjects
Primary: 54.0X

Citation

Rudin, Walter. Homogeneity problems in the theory of Čech compactifications. Duke Math. J. 23 (1956), no. 3, 409--419. doi:10.1215/S0012-7094-56-02337-7. http://projecteuclid.org/euclid.dmj/1077466953.


Export citation

See also